# SDR 2006FA0000402

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: General aviation
- Aircraft: N48968
- Make and model: Cessna 152
- Aircraft serial: 15281080
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04311481
- Condition: Cracked
- Location: Verticle Stab
- Component: Verticle Stab A, Cessna
- Component part number: 04311481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART ATTACHES VERTICAL STABILIZER SPAR TO THE HORIZONTAL STABILIZER SPAR ATTACH FITTING P/N 0432004-9(THIS FITTING HAS BEEN THE SUBJECT OF AD 80-11-04 AND SEB 3-06)PROBABLE CAUSE IS HIGH ACTT. AGING AIRCRAFT REQUIRE DILIGENT INSPECTIONS. (REF FAA HANDBOOK"BEST PRACTICES GUIDE FOR MAINTAINING AGING GENERAL AVIATION AIRCRAFT. AIRCRAFT TOTAL TIME IS 12,762.1
